Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Chaos in Discrete Maps, Deterministic Scattering, and Nondifferentiable Functions
Автор: Okninski A.
Journal of Statistical Physics, Vol. 52, Nos. 3/4, 1988, p. 577-594.
Arguments in favor of the nondifferentiability with respect to initial data of some functions associated with deterministic discrete-time dynamical systems are presented. A correspondence between a discrete-time dynamical system and a deterministic scattering model is found and used to interpret nondifferentiability conditions. A connection with random walks is also found.